# SDR SWIA200617394

- Difficulty date: November 8, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 25,017 hours, 36,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1134
- Condition: Discharged
- Location: Cabin
- Part time: 12,429 hours, 17,081 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHT AFT OF ROW 8.  REPLACED CENTER FUSE AND AFT ELBP.  OPERATIONAL CHECKS GOOD.
